×

Found 4,377 Documents (Results 1–100)

On the stability of the zero solution of a periodic reversible second-order differential equation. (English. Russian original) Zbl 07630571

Vestn. St. Petersbg. Univ., Math. 55, No. 3, 297-300 (2022); translation from Vestn. St-Peterbg. Univ., Ser. I, Mat. Mekh. Astron. 9(67), No. 3, 476-481 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Integrability properties of the four-dimensional equation of universal hierarchy. (English. Russian original) Zbl 07557129

J. Math. Sci., New York 263, No. 3, 396-403 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 169, 48-55 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Intrinsic fractional Taylor formula. (English) Zbl 1487.35230

“Bruno Pini” Mathematical Analysis Seminar 2021. Papers from the seminar, University of Bologna, Bologna, Italy, 2021. Bologna: Università di Bologna, Alma Mater Studiorum. 1-14 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Biographic Reference

all top 3

Software